Alert archive / Maine / Frost Advisories in 2007
Frost Advisory 13, NWS Caribou, ME
NWS Caribou, ME issued this frost advisory at Sep 16, 2007, 3:53 AM EDT for Hancock County, Penobscot County, Washington County, Maine. It took effect at Sep 17, 2007, 2:00 AM EDT. It was in force for 106 min.
The area
The counties it named.
The facts
- Issued
- Sep 16, 2007, 3:53 AM EDT (07:53 UTC)
- In effect from
- Sep 17, 2007, 2:00 AM EDT
- Expired
- Sep 17, 2007, 3:46 AM EDT
- In force
- 106 min
- Issued by
- NWS Caribou, ME
Counties Hancock County, ME, Penobscot County, ME, Washington County, ME
The radar
The Caribou radar (KCBW), 122 km from the middle of the area, began a volume at 07:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Gray, ME (KGYX), launched 00:00Z, 7.9 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1055 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- -43 m²/s²
- 0-3 km storm-relative helicity
- -18 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS71 KCAR 160753 NPWCAR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 353 AM EDT SUN SEP 16 2007 MEZ001>006-010-011-031-032-162000- /O.NEW.KCAR.FZ.W.0006.070917T0600Z-070917T1100Z/ NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PISCATAQUIS- NORTHERN WASHINGTON- INCLUDING THE CITIES OF...ALLAGASH...CLAYTON LAKE...MADAWASKA... FORT KENT...FRENCHVILLE...PRESQUE ISLE...CARIBOU...VAN BUREN... MARS HILL...BAKER LAKE...BILLY-JACK DEPOT...BAXTER ST PARK... CHAMBERLAIN LAKE...CHURCHILL DAM...MOUNT KATAHDIN...MILLINOCKET... EAST MILLINOCKET...PATTEN...MEDWAY...HOULTON...HODGDON... SHERMAN...SMYRNA MILLS...GREENVILLE...MONSON...BLANCHARD... LINCOLN...HOWLAND...SPRINGFIELD...DOVER-FOXCROFT...MILO... GUILFORD...DANFORTH...VANCEBORO...TOPSFIELD 353 AM EDT SUN SEP 16 2007 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 7 AM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 7 AM EDT MONDAY. TEMPERATURES ARE EXPECTED TO GENERALLY FALL INTO THE LOWER 30S ACROSS THE WARNING AREA TONIGHT...WITH LOCALLY COLDER READINGS IN THE UPPER 20S. WIDESPREAD FROST WILL DEVELOP OVERNIGHT. A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ MEZ015>017-029-030-162000- /O.NEW.KCAR.FR.Y.0013.070917T0600Z-070917T1100Z/ SOUTHERN PENOBSCOT-INTERIOR HANCOCK-CENTRAL WASHINGTON- COASTAL HANCOCK-COASTAL WASHINGTON- INCLUDING THE CITIES OF...BANGOR...BREWER...ORONO...OLD TOWN... AMHERST...AURORA...DEDHAM...EASTBROOK...GREAT POND...ORLAND... DEBLOIS...GRAND LAKE STREAM...MEDDYBEMPS...PEMBROKE...PERRY... PRINCETON...ELLSWORTH...BAR HARBOR...BLUE HILL...EASTPORT... MACHIAS...CHERRYFIELD 353 AM EDT SUN SEP 16 2007 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 7 AM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 7 AM EDT MONDAY. TEMPERATURES ARE EXPECTED TO GENERALLY FALL INTO THE MID 30S ACROSS THE ADVISORY AREA TONIGHT...WITH LOCALLY COLDER READINGS IN THE LOWER 30S. AREAS OF FROST WILL DEVELOP OVERNIGHT. A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE ADVISORY AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ NORCROSS
3 follow-up statements
000 WWUS71 KCAR 161900 NPWCAR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 300 PM EDT SUN SEP 16 2007 MEZ001>006-010-011-031-032-170300- /O.CON.KCAR.FZ.W.0006.070917T0600Z-070917T1100Z/ NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PISCATAQUIS- NORTHERN WASHINGTON- INCLUDING THE CITIES OF...ALLAGASH...CLAYTON LAKE...MADAWASKA... FORT KENT...FRENCHVILLE...PRESQUE ISLE...CARIBOU...VAN BUREN... MARS HILL...BAKER LAKE...BILLY-JACK DEPOT...BAXTER ST PARK... CHAMBERLAIN LAKE...CHURCHILL DAM...MOUNT KATAHDIN...MILLINOCKET... EAST MILLINOCKET...PATTEN...MEDWAY...HOULTON...HODGDON... SHERMAN...SMYRNA MILLS...GREENVILLE...MONSON...BLANCHARD... LINCOLN...HOWLAND...SPRINGFIELD...DOVER-FOXCROFT...MILO... GUILFORD...DANFORTH...VANCEBORO...TOPSFIELD 300 PM EDT SUN SEP 16 2007 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 7 AM EDT MONDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 7 AM EDT MONDAY. TEMPERATURES ARE EXPECTED TO GENERALLY FALL INTO THE LOWER 30S ACROSS THE WARNING AREA...WITH LOCALLY COLDER READINGS IN THE UPPER 20S TONIGHT. WIDESPREAD FROST WILL DEVELOP OVERNIGHT. A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ MEZ015>017-029-030-170300- /O.CON.KCAR.FR.Y.0013.070917T0600Z-070917T1100Z/ SOUTHERN PENOBSCOT-INTERIOR HANCOCK-CENTRAL WASHINGTON- COASTAL HANCOCK-COASTAL WASHINGTON- INCLUDING THE CITIES OF...BANGOR...BREWER...ORONO...OLD TOWN... AMHERST...AURORA...DEDHAM...EASTBROOK...GREAT POND...ORLAND... DEBLOIS...GRAND LAKE STREAM...MEDDYBEMPS...PEMBROKE...PERRY... PRINCETON...ELLSWORTH...BAR HARBOR...BLUE HILL...EASTPORT... MACHIAS...CHERRYFIELD 300 PM EDT SUN SEP 16 2007 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 7 AM EDT MONDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 7 AM EDT MONDAY. TEMPERATURES ARE EXPECTED TO GENERALLY FALL INTO THE MID 30S ACROSS THE ADVISORY AREA...WITH LOCALLY COLDER READINGS IN THE LOWER 30S. AREAS OF FROST WILL DEVELOP OVERNIGHT. A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE ADVISORY AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ FITZSIMMONS
000 WWUS71 KCAR 170053 NPWCAR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 853 PM EDT SUN SEP 16 2007 MEZ001>006-010-011-031-032-170900- /O.CON.KCAR.FZ.W.0006.070917T0600Z-070917T1100Z/ NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PISCATAQUIS- NORTHERN WASHINGTON- INCLUDING THE CITIES OF...ALLAGASH...CLAYTON LAKE...MADAWASKA... FORT KENT...FRENCHVILLE...PRESQUE ISLE...CARIBOU...VAN BUREN... MARS HILL...BAKER LAKE...BILLY-JACK DEPOT...BAXTER ST PARK... CHAMBERLAIN LAKE...CHURCHILL DAM...MOUNT KATAHDIN...MILLINOCKET... EAST MILLINOCKET...PATTEN...MEDWAY...HOULTON...HODGDON... SHERMAN...SMYRNA MILLS...GREENVILLE...MONSON...BLANCHARD... LINCOLN...HOWLAND...SPRINGFIELD...DOVER-FOXCROFT...MILO... GUILFORD...DANFORTH...VANCEBORO...TOPSFIELD 853 PM EDT SUN SEP 16 2007 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 7 AM EDT MONDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 7 AM EDT MONDAY. TEMPERATURES ARE GENERALLY EXPECTED TO FALL INTO THE LOWER 30S ACROSS THE WARNING AREA...WITH LOCALLY COLDER READINGS IN THE UPPER 20S TONIGHT. WIDESPREAD FROST WILL DEVELOP OVERNIGHT. A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ MEZ015>017-029-030-170900- /O.CON.KCAR.FR.Y.0013.070917T0600Z-070917T1100Z/ SOUTHERN PENOBSCOT-INTERIOR HANCOCK-CENTRAL WASHINGTON- COASTAL HANCOCK-COASTAL WASHINGTON- INCLUDING THE CITIES OF...BANGOR...BREWER...ORONO...OLD TOWN... AMHERST...AURORA...DEDHAM...EASTBROOK...GREAT POND...ORLAND... DEBLOIS...GRAND LAKE STREAM...MEDDYBEMPS...PEMBROKE...PERRY... PRINCETON...ELLSWORTH...BAR HARBOR...BLUE HILL...EASTPORT... MACHIAS...CHERRYFIELD 853 PM EDT SUN SEP 16 2007 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 7 AM EDT MONDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 7 AM EDT MONDAY. TEMPERATURES ARE GENERALLY EXPECTED TO FALL INTO THE MID 30S ACROSS THE ADVISORY AREA...WITH LOCALLY COLDER READINGS IN THE LOWER 30S. AREAS OF FROST WILL DEVELOP OVERNIGHT. A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE ADVISORY AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ KHW
000 WWUS71 KCAR 170746 NPWCAR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 346 AM EDT MON SEP 17 2007 MEZ001>006-010-011-031-032-170900- /O.CAN.KCAR.FZ.W.0006.000000T0000Z-070917T1100Z/ NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PISCATAQUIS- NORTHERN WASHINGTON- INCLUDING THE CITIES OF...ALLAGASH...CLAYTON LAKE...MADAWASKA... FORT KENT...FRENCHVILLE...PRESQUE ISLE...CARIBOU...VAN BUREN... MARS HILL...BAKER LAKE...BILLY-JACK DEPOT...BAXTER ST PARK... CHAMBERLAIN LAKE...CHURCHILL DAM...MOUNT KATAHDIN...MILLINOCKET... EAST MILLINOCKET...PATTEN...MEDWAY...HOULTON...HODGDON... SHERMAN...SMYRNA MILLS...GREENVILLE...MONSON...BLANCHARD... LINCOLN...HOWLAND...SPRINGFIELD...DOVER-FOXCROFT...MILO... GUILFORD...DANFORTH...VANCEBORO...TOPSFIELD 346 AM EDT MON SEP 17 2007 ...FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS CANCELLED THE FREEZE WARNING. TEMPERATURES WILL WARM TO AROUND 40 BY 8 AM ET...ENDING THE THREAT OF A FREEZE. $$ MEZ015>017-029-030-170900- /O.CAN.KCAR.FR.Y.0013.000000T0000Z-070917T1100Z/ SOUTHERN PENOBSCOT-INTERIOR HANCOCK-CENTRAL WASHINGTON- COASTAL HANCOCK-COASTAL WASHINGTON- INCLUDING THE CITIES OF...BANGOR...BREWER...ORONO...OLD TOWN... AMHERST...AURORA...DEDHAM...EASTBROOK...GREAT POND...ORLAND... DEBLOIS...GRAND LAKE STREAM...MEDDYBEMPS...PEMBROKE...PERRY... PRINCETON...ELLSWORTH...BAR HARBOR...BLUE HILL...EASTPORT... MACHIAS...CHERRYFIELD 346 AM EDT MON SEP 17 2007 ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS CANCELLED THE FROST ADVISORY. TEMPERATURES WILL WARM INTO THE LOWER 40S BY 8 AM EDT...ENDING THE THREAT OF A FROST. $$ HEWITT
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this frost advisory went out at Sep 15, 7:14 PM EDT, 8 hours 39 minutes earlier.
Area forecast discussion, Sep 15, 7:14 PM EDT, 8 hours 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CARIBOU ME 714 PM EDT SAT SEP 15 2007 .SYNOPSIS... A STRONG COLD FRONT WILL PUSH EAST OF THE REGION EARLY TONIGHT THEN HIGH PRESSURE OVER THE OHIO VALLEY WILL BUILD INTO THE REGION LATER TONIGHT THROUGH SUNDAY. HIGH PRESSURE WILL THEN REMAIN ACROSS THE AREA THROUGH MID WEEK. && .NEAR TERM /THROUGH SUNDAY/... LAST OF THE SHOWERS ARE MOVING OUT OF EXTREME NE MAINE ATTM...HAVE ADJUSTED THE GRIDS ACCORDINGLY AS IT APPEARS THE SIGNIFICANT PRECIP HAS ENDED W/ THE COLD FRONT NOW E OF THE FA... AS POST-FRONTAL SUBSIDENCE INCREASES ALONG WITH THE LOSS OF DIURNAL HEATING EXPECT THE CU FIELD ACROSS SOUTHERN QUEBEC TO GRADUALLY DIMINISH AS THIS AIRMASS TRANSITIONS INTO THE CWA OVERNIGHT. EXPECT SKIES TO BECOME CLEAR...FIRST IN THE DOWNSLOPE AREAS OF DOWNEAST MAINE AND ACROSS THE NORTHERN AREAS LATER TONIGHT. WITH A GRADIENT WIND KEEPING THE THE ATMOSPHERE MIXED EXPECT THIS TO PRECLUDE AND FROST WHERE TEMPERATURES LOWER INTO THE 30S LATE TONIGHT. SOME PATCHY FOG IS POSSIBLE IN THE VICINITY OF SOME RIVERS AND LAKES BUT SHOULD BE AN ISOLATED OCCURRENCE WITH MIXING CONTINUING TONIGHT. && .SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY/... GFS ENSEMBLE MEAN, HI RES ECMWF, & SREF MEAN USED AS GUIDANCE FOR THIS PERIOD. ALL 3 GUIDANCE INPUTS AGREE WITH THE SOLUTION OF A STRONG AREA OF HIGH PRESSURE TO BUILD INTO THE REGION SUNDAY. THIS HIGH WILL BE THE DOMINANT WEATHER FEATURE THROUGH THIS PERIOD AND BEYOND. BREEZY CONDITIONS WILL EXIST SUNDAY MORNING AS THE HIGH WILL STILL BE WEST OF THE AREA. AS THE HIGH ESTABLISHES ITSELF OVER THE REGION LATER SUNDAY...WINDS WILL QUICKLY SUBSIDE. WITH A WEAK CYCLONIC FLOW ALOFT AND SOME LOW LEVEL MOISTURE IN PLACE FROM TODAYS RAIN...WOULD EXPECT SOME DIURNAL CU TO FORM ON SUNDAY...BUT AREAL COVERAGE SHOULD BE LIMITED. RIDGING ALOFT WILL ARRIVE SUNDAY NIGHT RESULTING IN MOSTLY CLEAR SKIES FOR THE REMAINDER OF THIS FORECAST PERIOD. EXPECT ANOTHER NIGHT OF AREAS OF FROST OVER MUCH OF CENTRAL AND NORTHERN MAINE SUNDAY NIGHT/MONDAY MORNING AND POSSIBLY MONDAY NIGHT/TUESDAY MORNING. TEMPERATURES WILL BEGIN TO MODERATE AS WE GET ON THE WARMER BACK SIDE OF THE HIGH. && .LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/... HIGH PRESSURE WILL REMAIN ACROSS THE REGION RESULTING IN A GRADUAL MODERATING TREND IN TEMPERATURES DURING MID WEEK. A WEAK COLD FRONT WILL BE SOME CLOUDS TO THE REGION MAINLY THURSDAY INTO FRIDAY THEN SLOWLY RETURN NORTH AS A WARM FRONT FRIDAY. SOME MOISTURE OVER THE MID ATLANTIC STATES MAY REACH INTO THE REGION BY EARLY NEXT WEEKEND. && .AVIATION /23Z SATURDAY THROUGH THURSDAY/... MVFR/IFR CIGS MAINLY OVER THE NORTHERN TAF SITES WILL IMPROVE TO VFR CONDITIONS WITH THE PASSAGE OF THE COLD FRONT LATE THIS AFTERNOON AND EARLY THIS EVENING. EXPECT VFR CONDITIONS ACROSS THE REGION LATER TONIGHT THROUGH THE MIDDLE OF NEXT WEEK. && .MARINE... NEAR TERM: DEEPENING LOW PRESSURE OVER THE MARITIMES WILL PULL A STRONG COLD FRONT THROUGH THE WATERS BY THIS EVENING. THE COMBINATION OF A TIGHTENING PRESSURE GRADIENT AND COLD ADVECTION OVER THE WARMER WATERS WILL MIX GUSTY NORTHWEST WINDS TO THE WATERS SURFACE EARLY TONIGHT. EXPECT A FEW GUSTS TO REACH CLOSE TO 30 KT ESPECIALLY AT THE C-MAN BUOYS. AN SCA REMAINS IN EFFECT FOR TONIGHT. SHORT TERM: WINDS AND SEAS ARE EXPECTED TO BE BELOW SCA SUNDAY THROUGH MID WEEK. && .CAR WATCHES/WARNINGS/ADVISORIES... ME...NONE. MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EDT SUNDAY FOR ANZ050. && NEAR TERM...KHW SHORT TERM...LULOFS LONG TERM...TURNER AVIATION...KHW MARINE...KHW/LULOFS
Hazardous weather outlook, Sep 15, 4:56 AM EDT, 22 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CARIBOU ME 456 AM EDT SAT SEP 15 2007 ANZ050-MEZ001>006-010-011-015>017-029>032-161100- COASTAL WATERS FROM EASTPORT ME TO STONINGTON ME OUT 25 NM- NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT- INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK- COASTAL WASHINGTON-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON- 456 AM EDT SAT SEP 15 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...EAST CENTRAL MAINE...NORTH CENTRAL MAINE...NORTHERN MAINE...SOUTHEAST MAINE AND WEST CENTRAL MAINE. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY FROST AND AREAS OF FREEZING TEMPERATURES ARE POSSIBLE ACROSS THE REGION SUNDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NORCROSS
The office that day
Everything else NWS Caribou, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 16, 3:53 AM EDT | Freeze Warning | CAR | Aroostook, Penobscot, Piscataquis, Somerset, Washington | 24 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.